Previous |  Up |  Next


[A] K. Alster: A class of spaces whose cartesian pгoduct with hereditarily Lindelöf space is Lindelöf. Fund. Math. 114 (1981) 173-181. MR 0644402
[B] N. Bourbaki: Topologie Générale. ch I & II (third ed.) Hermann, Paris, 1961. Zbl 0139.15904
[D] J. Diestel: Geometry of Banach Spaces-Selected Topics. Lecture Notes in Math. 485 (Spгinger-Verlag, 1975). MR 0461094 | Zbl 0307.46009
[vD] E. K. van Douwen: Covering and separation properties in box products. in: G. M. Reed, ed., Suгveys in General Topology, Academic Press, New York, 1980.
[F] Z. Frolík: On the topological product of paracompact spaces. Bull. Polon. Acad. Sci., Sér. Sci. Math. Astr. Phys. 8 (1960) 747-750. MR 0125559
[G] G. Gruenhage: Covering properties on $X^2\{\Delta}$, W-sets and compact subsets of E-pгoducts. Topology and its Appl. 17 (1984) 287-304. MR 0752278 | Zbl 0547.54016
[GN] G. Gruenhage P. J. Nyikos: Normality in $X^2$ for compact X. pгeprint.
[K] M. Katětov: Complete normality of cartesian products. Fund. Math. 35 (1948) 271-274. MR 0027501
[LN] W. F. Lindgren P. J. Nyikos: Spaces with bases satifying certain oгder and intersection properties. Pacific J. Math. 66 (1976) 455-476. MR 0445452
[N1] P. J. Nyikos: A compact non-metrizable space P such that $P^2$ is completely normal. Topology Proc. 2 (1977) 359-364.
[N2] P. J. Nyikos: Axioms, theorems, and problems related to the Jones lemma. in L. F. McAuley and M. M. Rao, eds., General Topology and Modern Analysis, Academic Press, New York, 1981, pp. 441-449. MR 0619071 | Zbl 0461.54006
[R] H. P. Rosenthal: On injective Banach spaces and the spaces $L^{\infty}{(\mu)}$ foг finite measures $\mu$. Acta Math. 124 (1970) 205-248. MR 0257721 | Zbl 0207.42803
[Š] V. E. Šneĭdeг: Continuous images of Souslin and Borel sets. Metrization theorems. Dokl. Akad. Nauk SSSR 50 (1945) 77-79. (In Russian) MR 0053493
[Y] N. N. Yakovlev: On bicompacta in $\Sigma $-pгoducts and related spaces. Comment. Math. Univ. Carolinae 21 (1980) 263-283. MR 0580682
[Z] P. Zenor: Countable paracompactness in product spaces. Proc. Amer. Math. Soc. 30 (1971) 199-201. MR 0279769 | Zbl 0222.54025
Partner of
EuDML logo